# SDR P5CA9701181

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL DAMAGED BETWEEN NR 5 FLAP TRACK FIXED FAIRING AND RWG UPPER STRUT DOOR.  REPLACED PANEL PER BOEING SRM 51-10-01.
